# SDR SWAA2019100737592

- Difficulty date: September 29, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 55,777 hours, 33,050 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531054
- Condition: Corroded
- Location: Bs 500d-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK NR 4 HAD AREA OF CORROSION BETWEEN BS. 500D+18 TO BS. 520, LOWER LANDING.   REPAIRED SEAT TRACK IAW EA.
